MathSciNet Relay Station
MathSciNet bibliographic data
MR2553969 54H25 (47H10 54E70)
Chandra, Harish; Bhatt, Arvind Fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric space. Int. J. Math. Anal. (Ruse) 3 (2009), no. 9-12, 563–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement